# SDR SWIA202164178

- Difficulty date: December 1, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL600*
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH SIDE FUSELAGE INBD FLOOR SEAT RAIL FROM APPROX. FS.581-FS.680 HAS MULTIPLE SPOTS OF CORROSION    (C CHECK RO 02-03-22)   REMOVED AND REPLACED SEAT RAIL REF CRJ700 AMM 53-00-49-000-801 (CONFIG A03) AND 53-00-49-400-801 (CONFIG A03)
